MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 03183696122
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable iron gen.2 results from four patient samples tested on the cobas integra 400 plus.Of the data provided, the results for 1 patient sample were discrepant.The initial result from the analyzer was 20.4 ug/dl.The repeat result from an external laboratory using a c 8000 system was 33.4 ug/dl.The initial result was deemed low, prompting the rerun.
 
Additional Manufacturer Narrative
The cobas integra 400 plus serial number is (b)(6).
 
Additional Manufacturer Narrative
The investigation noted that the customer does not follow the sample tube manufacturer's clotting time and centrifugation settings.The customer replaced the probes.The field service engineer performed a pipetting accuracy test with acceptable results.The customer stated that the issue was resolved when they replaced the reagent cassette from the same lot.The investigation determined that the event was consistent with a reagent defect due to improper storage or handling.The investigation did not identify a product problem.

Brand Name
IRON GEN.2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24268214
Report Number1823260-2026-00401
Device Sequence Number21337334
Product Code JIY
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183696122
Device Lot Number92985101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown